# SDR AALA201706199044

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 8,552 hours, 3,367 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE174004
- Condition: Failed
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR DAMPER  AND EMERGENCY OPERATION CYLINDER FOR THE L4 DOOR DISCHARGED.  REPLACED THE DIAPHRAGM IN THE PERCUSSION MECHANISM IAW AMM TASK 52-10-00-610-001-A.
